BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 2 >

Please use this identifier to cite or link to this item:

Title: When does a Bounded Domain Cover a Projective Manifold? (Survey)
Authors: Kasparian, Azniv
Keywords: Uniformization of Compact Complex Manifolds with Ample Canonical Bundle
Lattices in Semisimple Algebraic Groups
Bounded Domains with and without Compact Discrete Quotients
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 2, (1997), 165p-176p
Abstract: The present survey introduces in some classical properties of the universal coverings of the projective algebraic manifolds. All the results are non-original. A forthcoming note is intended to discuss the corresponding fundamental groups.
Description: * The research has been partially supported by Bulgarian Funding Organizations, sponsoring the Algebra Section of the Mathematics Institute, Bulgarian Academy of Sciences, a Contract between the Humboldt Univestit¬®at and the University of Sofia, and Grant MM 412 / 94 from the Bulgarian Board of Education and Technology
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol23-num2-1997-p165-p176.pdf493.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License